RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 6, Pages 910–916 (Mi mz1014)  

This article is cited in 4 scientific papers (total in 4 papers)

A Probabilistic Approach to the Problem of the Defects of Admissible Sets in a Lattice

A. M. Raigorodskii

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: New estimates for the defect of the admissible set in a lattice are obtained for a sufficiently large class of sequences.

DOI: https://doi.org/10.4213/mzm1014

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:6, 770–774

Bibliographic databases:

UDC: 511.9+519.112.71
Received: 21.04.1999

Citation: A. M. Raigorodskii, “A Probabilistic Approach to the Problem of the Defects of Admissible Sets in a Lattice”, Mat. Zametki, 68:6 (2000), 910–916; Math. Notes, 68:6 (2000), 770–774

Citation in format AMSBIB
\Bibitem{Rai00}
\by A.~M.~Raigorodskii
\paper A Probabilistic Approach to the Problem of the Defects of Admissible Sets in a Lattice
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 6
\pages 910--916
\mathnet{http://mi.mathnet.ru/mz1014}
\crossref{https://doi.org/10.4213/mzm1014}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835190}
\zmath{https://zbmath.org/?q=an:1015.11029}
\elib{https://elibrary.ru/item.asp?id=5021431}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 6
\pages 770--774
\crossref{https://doi.org/10.1023/A:1026616918102}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000030}


Linking options:
  • http://mi.mathnet.ru/eng/mz1014
  • https://doi.org/10.4213/mzm1014
  • http://mi.mathnet.ru/eng/mz/v68/i6/p910

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Raigorodskii, “On a problem in the geometry of numbers”, Tr. In-ta matem., 15:1 (2007), 111–117  mathnet
    2. A. A. Bagan, A. M. Raigorodskii, “Defect of an Admissible Octahedron in a Centering of an Integer Lattice Generated by a Given Number of Vectors”, Math. Notes, 99:3 (2016), 457–459  mathnet  crossref  crossref  mathscinet  isi  elib
    3. M. A. Fadin, A. M. Raigorodskii, “Maximum defect of an admissible octahedron in a rational lattice”, Russian Math. Surveys, 74:3 (2019), 552–554  mathnet  crossref  crossref  adsnasa  isi  elib
    4. K. D. Kovalenko, A. M. Raigorodskii, “Systems of Representatives”, Math. Notes, 106:3 (2019), 372–377  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:290
    Full text:126
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020